# SDR SWIA201436101

- Difficulty date: January 18, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,880 hours, 22,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP RING ON LT FUEL PANEL 510AB HAS CORROSION.  C-CHECK REPAIRED CLAMP RING ON LT FUEL PANEL  510AB IAW REO.
